| Model Number |
IPN919469 |
| Medical Device Problem Codes |
Unraveled Material (1664); Difficult to Advance (2920); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: " during use of the catheter in the operating room, blockage of the metal guide in the needle was observed.After an attempted guide progression, the device was removed completely.The guide appeared elongated in the distal part protruding from the tip of the needle.The patient was not injured.".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.